MathSciNet Relay Station
MathSciNet bibliographic data
MR1763761 53C42 (53C30)
Inoguchi, Jun-Ichi; Kumamoto, Takatoshi; Ohsugi, Nozomu; Suyama, Yoshihiko Differential geometry of curves and surfaces in 3-dimensional homogeneous spaces. II. Fukuoka Univ. Sci. Rep. 30 (2000), no. 1, 17–47.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement